# SDR QXEA0200858

- Difficulty date: May 15, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 33,907 hours, 43,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THERE IS A SCRATCH IN THE FUSELAGE SKIN ABOVE THE RIGHT HAND STUBWING.  REPAIRED IAW F-28 SRM 53-01-01 PAGE 3.
